Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hyperfinite transversal theory. II
HTML articles powered by AMS MathViewer

by Bosko Zivaljevic PDF
Trans. Amer. Math. Soc. 348 (1996), 1921-1938 Request permission

Abstract:

We continue the investigation of validity of Hall’s theorem in the case of the Loeb space $L({\mathcal {H}})$ of an internal, uniformly distributed, hyperfinite measure space ${\mathcal {H}}=(\Omega ,{\mathcal {A}},\mu )$ initiated in1992 by the author. Some new classes of graphs are introduced for which the measure theoretic version of Hall’s theorem still holds.
References
Similar Articles
Additional Information
  • Bosko Zivaljevic
  • Affiliation: Department of Computer Science, The University of Illinois at Urbana - Champaign, Urbana, Illinois 61801
  • Address at time of publication: International Paper Company, Process Management Computer, 3101 International Drive East, Mobile, Alabama 36606
  • Email: zivaljev@cs.uiuc.edu
  • Received by editor(s): August 7, 1994
  • Received by editor(s) in revised form: June 5, 1995
  • © Copyright 1996 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 348 (1996), 1921-1938
  • MSC (1991): Primary 03H04, 03E15; Secondary 04A15, 05C99, 28E05, 54H05
  • DOI: https://doi.org/10.1090/S0002-9947-96-01596-6
  • MathSciNet review: 1348159